# SDR HEEA083384

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 13,189 hours
- Engine: Allsn 250C*
- System (JASC): 7250 · Turbine Section
- Part: Tube
- Part number: 6871937
- Condition: Contaminated
- Location: Eng To G/Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED TUBE ASSY FROM TURBINE PRESSURE CHECK VALVE TO GEARBOX DUE TO B-NUT THREADS FILLED WITH ALUMINUM FROM CHECK VALVE FITTINGS. SCRAPPED.
